| Model Number |
72404451 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom is a known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100786183.Model/catalog description: reservoir.Unique identifier (udi) # (b)(4).
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced scrotal infection.As a result, the device was explanted and replaced with a tactra.There were no device issues and not further patient complications.